MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TRABECULAR METAL; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TRABECULAR METAL; PROSTHESIS, HIP
Catalog Number 00711005836
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat # 00662406525 lot # 65299323 bone screw self-tapping.Cat # 00662406525 lot # 66282827 bone screw self-tapping.Cat # 00662406550 lot # 66240787 bone screw self-tapping.Cat # 00700006020 lot # 65035275 60mm cup size revision shell.G2: foreign ¿ australia.The customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately five weeks post-implantation, the patient underwent a hip revision due to dislocation.A new cup, head, and cone body were placed.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h4; h6; h10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were provided.Review of the available records identified the following: no findings available.Radiographs were provided.Review of the available records identified the following: dislocation.A definitive root cause cannot be determined.The complaint is confirmed based on the x-ray findings.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
TRABECULAR METAL
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22157355
Report Number0001822565-2025-01724
Device Sequence Number7421941
Product Code JDI
UDI-Device Identifier00889024129757
UDI-Public(01)00889024129757(17)250916(10)64701872
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K051516
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/16/2025
Device Catalogue Number00711005836
Device Lot Number64701872
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight51 KG